Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Vyvanse, swollen knot near throat, popped up and tender

My 17 year old daughter occasionally takes a Vyvanse (20MG) before a test. She took one yesterday morning to take a college entrance exam, and by last night she had developed a swollen knot to the side of her throat in the front that just popped up and is tender. It is large enough to see it now that she tells me it is there. Can this be a reaction to Vyvanse? She had mono about 14 months ago with no recurrence.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Vyvanse will not cause a swelling in the throat. What you are describing seems to be an enlarged lymph node. Since it is tender also, it is probably due to some infection. I advice you to have your daughter examined by a physician as this infection may require a course of antibiotics.

Hope that helps.

Answered: Mon, 18 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor